# SDR USAA2010010490007

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 58,913 hours, 39,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS259.5 BUTT JOINT, ABOVE S17L BETWEEN TWO EXISTING DOUBLER REPAIRS.  REPAIRED FUSELAGE SKIN AT BS259.5 BUTT JOINT, ABOVE S17L IAW EA 114219.
